MathSciNet Relay Station
MathSciNet bibliographic data
MR2396521 (2009h:35048) 35F25 (35B40 37J40 49K15 49L25)
Ishii, Hitoshi Asymptotic solutions for large time of Hamilton-Jacobi equations in Euclidean $n$ space. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 2, 231–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement